# SDR ASAA2021090235840

- Difficulty date: August 30, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 46,346 hours, 13,669 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Faulted
- Location: Nr 1 & 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH HF1 & HF2 NO SIDE TONE - CANNOT TRANSMIT - CAN RECEIVE ON HF1 & HF2 BUT NO SELCAL AVAILABLE. GROUNDED - YES. POWERED AIRCRAFT DOWN AND POWERED AIRCRAFT UP. PERFORMED B737-800 FIM TASK 23-11 TAK 806. OPS TEST NORMAL. SEAMC JEFF NOTIFIED.
